# SDR FDEA201202070511

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320, LBL 24, SEAT TRACK CORRODED MAIN CABIN.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS FOUND SEAT TRACK OUT OF LIMITS IAW SRM 53-00-52.  REPAIRED SEAT TRACK IAW SRM 53-00-52.  MAJOR REPAIR.
